# SDR SWAA2025011384723

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 64,467 hours, 38,626 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY L2 DOOR ESCAPE SLIDE GIRT REQUIRES ADJUSTMENT. CATCHING ON FLOOR ENTRY THRESHOLD DURING CLOSING.<[01] ADJUSTED AFT ENTRY L2 DOOR ESCAPE SLIDE GIRT PER AMM 25-66-02
